# SDR AALA202208316120

- Difficulty date: August 11, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN EXPANSION JOINT LOCATED AT BS 540, LBL 0. REPLACED EXPANSION JOINT PER SRM 51-40-02.
